Can tramadol cause severe headaches?

Headache w/ Pain Med. Unfortunately, almost all prescription pain medications come with the side-effect warning of "headache" -- including tramadol (ultram). Any severe headache that doesn't go away with stopping the medication needs to be evaluated, as headaches are caused by a variety of different conditions (including medications). Hope this helps!
Yes. A headache is a common side effect of tramadol. However, if the headache becomes so severe that it interrupts your daily living or isn’t going away, you should contact your doctor. .

Related Questions

Had a severe headache for 24 hours. Just started taking a different manufacturer of tramadol than I usually do and I got a bad headache. What to do?

See below. Contact prescribing doc & pharmacy to report what happened. Doc may prescribe brand name tramadol or pharmacist may use original manufacturer. Read more...
See a doctor. You need a physical exam and the doctor you see will put you on a prescription medication. Read more...

Severe headaches on right side of head, more like stabbing pain. No tumors, tried ibuprofen and tramadol. Only works for an hour. What could it be?

Hemicrania. Diagnosis of headache type should lead to a specific headache therapy. Common migraine and cluster headaches respond to different therapies than hemicrania. Your starting point would be a neurological consultation. Treatments for cluster include lithium and oxygen. Hemicrania responds to indomethacin. Migraine has specific therapies depending on the type and frequency. . Read more...